Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 178-213 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Karimi Shahmarvandi A, Rasouli S, Khaksar Haghani F. Generalize state coannihilators in state residuated lattices. mmr 2023; 9 (3) :178-213
URL: http://mmr.khu.ac.ir/article-1-3210-en.html
1- Islamic Azad University, Shahrekord Branch
2- Islamic Azad University, Shahrekord Branch&Persian Gulf University, Bushehr, Iran
3- Islamic Azad University, Shahrekord Branch , haghani1351@yahoo.com
Abstract:   (298 Views)
In this paper we introduce the notion of generalized state coannihilators in state residuated lattices. We establish a connection between generalized state coannihilators and Galois connection. If A is a state residuated lattice, we show that the set of filters forms a Heyting algebra in which the relative pseudo-complement of G with respect to F is (F : G)ν. Also, we show that the set of state coannihilator filters form a Boolean lattice. Ultimately, we characterize generalized state coannihilators in terms of state prime filters and state minimal prime filters. 
Full-Text [PDF 754 kb]   (70 Downloads)    
Type of Study: Original Manuscript | Subject: Universal algebra
Received: 2021/07/7 | Revised: 2024/02/21 | Accepted: 2022/04/24 | Published: 2024/01/8 | ePublished: 2024/01/8

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb